Loading ...
Sorry, an error occurred while loading the content.

P.S. to Peggy, first time here

Expand Messages
  • Claudine Crews
    By the way, that first injection is really, really rough, but the next ones are not nearly as bad. Don t let the first one scare you away! Drink lots and lots
    Message 1 of 4 , Jan 10, 2000
    • 0 Attachment
      By the way, that first injection is really, really rough, but the next ones
      are not nearly as bad. Don't let the first one scare you away! Drink lots
      and lots of water. And for me I found that the advice to inject before
      bedtime was not right. It takes too long to kick in. Earlier in the day,
      even noon was better. And that first injection - you can definitely forget
      "sleeping through" the worst side effects. Being tired just made it harder
      to handle.
      Claudine
      ______________________________________________________
      Get Your Private, Free Email at http://www.hotmail.com
    • byteme
      Also check out the pen delivery system. It is easier to use, and less problems or pain. Marty
      Message 2 of 4 , Jan 10, 2000
      • 0 Attachment
        Also check out the "pen" delivery system. It is easier to use, and less
        problems or pain. Marty
      • Brendagoez@xxx.xxx
        Dear Claudine, I used to inject at 3:00 p.m. on Tues., Thurs., and Sundays. That way I was guaranteed to feel good on the weekends. I had minimal sides
        Message 3 of 4 , Jan 10, 2000
        • 0 Attachment
          Dear Claudine,
          I used to inject at 3:00 p.m. on Tues., Thurs., and Sundays. That way I was
          guaranteed to feel good on the weekends. I had minimal sides throughout the
          time I was on the Intron A. In fact, the first day I gave myself the
          injection, I woke up at 2:00 a.m. and was elated that I hadn't gotten any
          side effects whatsoever.
          Love,
          Bren
        • kalidurga@xxxxx.xxx
          My injection times have varied also. In the beginning, the peak hour would wake me shaking and sweating in the night, and I would take advil. So I started to
          Message 4 of 4 , Jan 10, 2000
          • 0 Attachment
            My injection times have varied also. In the beginning, the peak hour
            would wake me shaking and sweating in the night, and I would take advil.
            So I started to take it anywhere from 3 to 5 in the afternoon,
            depending on what plans I had. That way I would feel the peak before bed
            and could sleep through the night. Now I take it around 9:00 pm and it
            seems I always wake up anywhere from 4 am to 7 am feeling the peak, but
            now I can get back to sleep with out taking advil, It is NOTHING like it
            used to be. I encourage anyone who is having problems in the first two
            months to keep taking the medication. I used to sweat alot, feel light
            headed, shake, get the chills, I felt like I was detoxing. But now into
            my fifth month, I am glad I have stayed with it because my labs are
            looking better. Hang in there everyone.
            Corey
          Your message has been successfully submitted and would be delivered to recipients shortly.